Follow
Egon Schulte
Egon Schulte
Northeastern University
Verified email at northeastern.edu
Title
Cited by
Cited by
Year
Abstract regular polytopes
P McMullen, E Schulte
Cambridge University Press, 2002
5622002
Reguläre inzidenzkomplexe i
L Danzer, E Schulte
Geometriae dedicata 13, 295-308, 1982
1101982
Chiral polytopes
E Schulte, AI Weiss
Department of Mathematics, York University, 1989
1091989
Reguläre Inzidenzkomplexe II
E Schulte
Geometriae dedicata 14, 33-56, 1983
781983
Chirality and projective linear groups
E Schulte, A IvićWeiss
Discrete mathematics 131 (1-3), 221-261, 1994
691994
Regular polytopes in ordinary space
P McMullen, E Schulte
Discrete & Computational Geometry 17, 449-478, 1997
591997
A Polyhedral Realization of Felix Klein's Map {3, 7}8 on a Riemann Surface of Genus 3
E Schulte, JM Wills
Journal of the London Mathematical Society 2 (3), 539-547, 1985
581985
Polyhedral maps
U Brehm, E Schulte
Handbook of discrete and computational geometry, 533-548, 2017
572017
Groups of type L2(q) acting on polytopes
D Leemans, E Schulte
Walter de Gruyter 7 (4), 529-539, 2007
512007
Chiral polyhedra in ordinary space, I
E Schulte
Discrete & Computational Geometry 32, 55-99, 2004
452004
Amalgamation of Regular Incidence‐Polytopes
E Schulte
Proceedings of the London Mathematical Society 3 (2), 303-328, 1988
451988
Polytopes with groups of type PGL_2 (q)
D Leemans, E Schulte
arXiv preprint arXiv:0909.1991, 2009
422009
Regular incidence-polytopes with Euclidean or toroidal faces and vertex-figures
E Schulte
Journal of Combinatorial Theory, Series A 40 (2), 305-330, 1985
411985
Polyhedra, complexes, nets and symmetry
E Schulte
Foundations of Crystallography 70 (3), 203-216, 2014
392014
Problems on polytopes, their groups, and realizations
E Schulte, AI Weiss
Periodica Mathematica Hungarica 53 (1-2), 231-255, 2006
392006
Tilings
E Schulte
Handbook of Convex Geometry, 899-932, 1993
391993
Higher toroidal regular polytopes
P McMullen, E Schulte
advances in mathematics 117 (1), 17-51, 1996
361996
On the origin of crystallinity: a lower bound for the regularity radius of Delone sets
IA Baburin, M Bouniaev, N Dolbilin, NY Erokhovets, A Garber, ...
Foundations of Crystallography 74 (6), 616-629, 2018
352018
On Coxeter's regular skew polyhedra
E Schulte, JM Wills
Discrete mathematics 60, 253-262, 1986
351986
Chiral polyhedra in ordinary space, II
E Schulte
Discrete & Computational Geometry 34, 181-229, 2005
332005
The system can't perform the operation now. Try again later.
Articles 1–20